# SDR SWIA2025120500004

- Difficulty date: December 4, 2025
- Submitted: December 5, 2025
- Operation: Air carrier
- Aircraft: N304SY
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000850
- Aircraft time: 11,673 hours, 10,214 cycles
- System (JASC): 3140 · Central Computers
- Part: Processor
- Part number: 70382311902
- Part serial: 1802K831
- Condition: Faulted
- Location: Zone 200
- Part time: 16,322 hours, 13,302 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AVNX MAY 1 FAIL CLIMBING OUT OF SEA.    (FLIGHT 4068)  INTERROGATED CMC FOUND FAULT CODE 45452143CMC AVNX MAU 1A FAIL. TROUBLESHOOT PER ERJ FIM 45-45-00-810-939-A. PERFORMED MAU1 NIC1 MODULE RESET TEST. TEST PASSED. PERFORMED ENG 1 & ENG 2 START SUCCESSFULLY NO EICAS MSGS APPEARED. REMOVED AND REPLACED NIC & PROCESSOR MODULE 1 (MAU1- NIC1) IN REFERENCE TO ERJ AMM 31-41-04. ALL MSGS CLEARED NO OTHER DEFECTS NOTED.
